SATURATED LOCALLY OPTIMAL.pdf (262.85 kB)
0/0

Saturated Locally Optimal Designs Under Differentiable Optimality Criteria

Download (262.85 kB)
journal contribution
posted on 20.01.2016 by H. LINWEI, M. YANG, J. STUFKEN
We develop general theory for finding locally optimal designs in a class of single-covariate models under any differentiable optimality criterion. Yang and Stufken [Ann. Statist. 40 (2012) 1665–1681] and Dette and Schorning [Ann. Statist. 41 (2013) 1260–1267] gave complete class results for optimal designs under such models. Based on their results, saturated optimal designs exist; however, how to find such designs has not been addressed. We develop tools to find saturated optimal designs, and also prove their uniqueness under mild conditions.

Funding

Supported in part by NSF Grant DMS-10-07507. Supported in part by NSF Grants DMS-13-22797 and DMS-14-07518. Supported in part by NSF Grants DMS-10-07507 and DMS-14-06760.

History

Publisher Statement

This is a copy of an article published in the Annals of Statistics © 2015 Institute of Mathematical Statistics.

Publisher

Institute of Mathematical Statistics

issn

0090-5364

Issue date

01/02/2015

Exports

Categories

Exports